# SDR SIMA20190428004

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 35,936 hours, 33,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 15. C/A-REMOVED AND REPLACED EMERGENCY LIGHT BULB IAW AMM 33-50-08 AND OPS CHECKED GOOD.
